American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yu. D. Burago and N. N. Kosovskiĭ. The trace of $BV$-functions on an irregular subset. St. Petersburg Math. J. 22 (2011) 251-266. MR 2668125.
Abstract, references, and article information   
View Article: PDF

[2] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF

[3] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Burago, S. Ivanov and D. Shoenthal. Two counterexamples in low-dimensional length geometry. St. Petersburg Math. J. 19 (2008) 33-43. MR 2319509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. A. Timofeev. Statistical estimation of measure invariants. St. Petersburg Math. J. 17 (2006) 527-551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia